# SDR CA030106016

- Difficulty date: November 20, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Rkwell 700
- Aircraft time: 1,978 hours
- Engine: Lyc TIO540R2AD
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210718
- Condition: Failed
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN)  PILOTS NOTICED RT ENGINE GOING INTO OVERSPEED CONDITION.  IMMEDIATELY TRIED TO REDUCE ENGINE RPM WITH THROTTLE & PROP CONTROL, NO SUCCESS. ELECTED TO SHUTDOWN & SECURE RT ENGINE AFTER WHICH THEY CONTACTED TORONTO CENTER AND INFORMED THEM THAT THEY WERE ON ONE ENGINE AND WERE DECLARING AN EMERGENCY TO RECEIVE PRIORITY INTO CYTS. CONTINUED FLIGHT, LANDED, TAXIED TO RAMP WITHOUT INCIDENT. NO DAMAGE TO AIRFRAME AND NO INJURIES OCCURRED. IT HAS BEEN CONFIRMED THAT THIS SITUATION WAS A RESULT OF A FAILURE OF THE RT PROP GOVERNOR. IT HAS BEEN CONFIRMED THAT THE PROP GOVERNOR HAD AN INTERNAL FAILURE WHICH CAUSED THE OVERSPEED CONDITION.  NO USE OF EMERGENCY EQUIPMENT OR PERSONNEL WAS REQUIRED AFTER LANDING.
